# SDR ABXA202003063046

- Difficulty date: March 3, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 89,040 hours, 33,149 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Unit
- Part number: 367027006
- Part serial: 811
- Condition: Faulty
- Location: Hydraulic Sys
- Part time: 58,602 hours, 23,731 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L HYD QTY EICAS + LHYD SYS PRESS EICAS + RUDDER RATIO EICAS + RT YAW DAMPER EICAS MESSAGES DISPLAYED. HYDRAULIC CONTROL UNIT WAS REPLACED. AIRCRAFT WAS GROUNDED. MAINTENANCE SUSPECTS FAULTY VALVE FOR EICAS MESSAGES.
